# SDR SCNA97177

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A20003
- Condition: Corroded
- Location: Bs 1070-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON SEAT TRACK FROM STATION 1070 TO 1130 LBL 26.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-1, 51-10-1, 51-10-2, AND 51-30-2.
